Gumm's Theorem and the Structure of Minimal Algebras

Kracht M (1995)
Algebra Universalis 33: 142-146.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Erscheinungsjahr
1995
Zeitschriftentitel
Algebra Universalis
Band
33
Seite(n)
142-146
Page URI
https://pub.uni-bielefeld.de/record/2594426

Zitieren

Kracht M. Gumm's Theorem and the Structure of Minimal Algebras. Algebra Universalis. 1995;33:142-146.
Kracht, M. (1995). Gumm's Theorem and the Structure of Minimal Algebras. Algebra Universalis, 33, 142-146.
Kracht, M. (1995). Gumm's Theorem and the Structure of Minimal Algebras. Algebra Universalis 33, 142-146.
Kracht, M., 1995. Gumm's Theorem and the Structure of Minimal Algebras. Algebra Universalis, 33, p 142-146.
M. Kracht, “Gumm's Theorem and the Structure of Minimal Algebras”, Algebra Universalis, vol. 33, 1995, pp. 142-146.
Kracht, M.: Gumm's Theorem and the Structure of Minimal Algebras. Algebra Universalis. 33, 142-146 (1995).
Kracht, Marcus. “Gumm's Theorem and the Structure of Minimal Algebras”. Algebra Universalis 33 (1995): 142-146.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Suchen in

Google Scholar